Journal of Mathematical Sciences

, Volume 131, Issue 1, pp 5321–5322 | Cite as

The Intersection Form of a Manifold Glued from Several Manifolds

  • O. A. Ivanov


A proof of the result announced in the author's previous paper (Zap. Nauchn. Semin. POMI, 268, 2000) is given. Bibliography: 3 titles.


These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    O. A. Ivanov and N. Yu. Netsvetaev, “Bilinear forms on finite groups and intersection forms of manifolds,” in: Geometry and Analysis, Collection Sci. Works, Kemerovo (1991), pp. 3–8.Google Scholar
  2. 2.
    O. A. Ivanov and N. Yu. Netsvetaev, “Cobordisms of finite quadratic forms and gluing together oriented manifolds,” Zap. Nauchn. Semin. POMI, 208, 115–132 (1993).Google Scholar
  3. 3.
    O. A. Ivanov, “On the intersection form of a manifold glued from several manifolds,” Zap. Nauchn. Semin. POMI, 267, 143–145 (2000).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • O. A. Ivanov
    • 1
  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations